# SDR USAA2012072600025

- Difficulty date: June 30, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 27,539 hours, 21,059 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5347530520000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACK ON WEB AFT CARGO ENTRYWAY AT FR53, S38R.  REPLACED WEB AFT CARGO ENTRYWAY AT FR53, S38R IAW A319 SRM 51-42-11 FIG 3.
